Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Last_Resort

Member
  • Posts

    17
  • Joined

  • Last visited

Reputation

0 Neutral

About Last_Resort

  • Birthday 08/26/1985

Profile Information

  • Gender
    Female
  • Location
    East Coast :)
  1. What does accutane interact with? Mostly, I'm just wondering about all the pills I currently take.... any opinions on how they'd go with tane, or anyone else who's taken any of them together... please let me know Right now I take... Synthroid (for hypothyroidism) Zoloft (for depression) Spironolactone (for acne) Metformin (for insulin resistance/acne)
  2. Sooo... 23 days til I'm supposed to get my tane. I decided to get my bloodwork done for it the other day just out of curiosity, and I got the results today..... my cholesterol was 200, and starting at 200 is when it's borderline high. My triglycerides were also pretty high.. I forget exactly what they were now. I'm realllllly hoping this doesn't slow down the accutane process. I'm glad I got the test done a little early. I figure I can try to eat really well and exercise during the next few w
  3. well alot of people find one treatment of tane only lasts so long then they have to go on a second and sometimes even more courses afterwards.... on a negative side most people find if it does come back it comes back much worse antidepressients counter the effect of the tane thus taking both would mean neither would work... but you will find that only a around 0.5% of people get the more serve side effects from things like tane... but all them people they get the negitive side effects post ab
  4. well alot of people find one treatment of tane only lasts so long then they have to go on a second and sometimes even more courses afterwards.... on a negative side most people find if it does come back it comes back much worse antidepressients counter the effect of the tane thus taking both would mean neither would work... but you will find that only a around 0.5% of people get the more serve side effects from things like tane... but all them people they get the negitive side effects post ab
  5. I have never seen an endocrinologist. My hypothyroidism was diagnosed by my family doctor. Should I see an endocrinologist? Definitely! Most family doctors don't really understand enough about hypothyroidism to treat it as effectively as an endocrinologist can, in my opinion. That's the endo's specialty. They also help with all hormone issues. I'd really recommend that you go see one. :)
  6. I have hypothyroidism too. Do you regularly see an endocrinologist, and have you talked to them about your acne?? I don't know if you've tried it, but Spironolactone is helpful to a lot of people in your situation. Unfortunately it didn't do it for me, but if you check the boards here, many women swear by it. A combo of that plus a birth control pill might do the trick for you if your problem really is hormonal. Have you had your hormone levels checked at all?
  7. I would definitely say accutane is an option.. But you need to do a lot of research on it and be aware of the risks involved with it, and then along with your doctor and parents, decide whether it's worth it for you. i don't know how bad your acne is.. some doctors won't even prescribe it for anything but severe cases. however, if you've tried so many things unsuccessfully then many doctors will consider it. good luck
  8. 8 years?? Was this on the advice of your doctor or self medicating?? that sounds dangerous.
  9. I'm about to start tane but I'm a little confused as to how/if it helps people like me who break out consistently without a lot of oil. If anything, my face feels on the dry side a lot. Can it still help?? Thanks.
  10. It is quite tempting to do this as im just sick of following an holistic approach with no results. Ive lost another night with my friends tonight due to me not been able to go out due to the state of my face. My friend has asked me to go out next saturday, but im unable to give a proper answer as i just dont know what my face will be like at that time. I fucking hate this I'm in the same place you are right now I've finally decided to just say screw it and go on accutane. Like they
  11. all over your face, but only a pea sized amount should cover the whole face or you're using too much. they're not intended to be spot treatments.
  12. Honestly, not to discourage you.. but my IB on Retin-A Micro was a nightmare. I've never seen my face explode like that... a million times worse than before starting it.. BUT it did clear up after about 3 months of torture... and then I stayed clear for several months before my chin started breaking out a little again. So yes, I would be prepared for it to get bad. Not everyone has the same reaction as me, and hopefully you're one of the lucky ones, but if not it DOES get better with time. Good
  13. Yeah I've been following his story too. Strange.
×